# SDR IPXA2023040792710

- Difficulty date: March 20, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102887
- Part serial: NSN
- Condition: Unknown
- Location: Sta1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13EXISTING REPAIR WAS FOUND AT FRAME STA 1360 INBOARD OF STR 26RREPLACED EXISTING REPAIR IAW VTMAE EA# 757-5360-27-A3179 REV-, RCD# 275947, AND UPS EO# B757-5310-86367
